A nice discretization for stochastic line integrals

Stochastic Equations, Diffusions
Part of the Lecture Notes in Control and Information Sciences book series (LNCIS, volume 69)


Central Limit Theorem Stochastic Differential Equation Discretization Problem Martingale Difference Wiener Measure 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    J.M.C. CLARK, R.J. CAMERON. The maximum rate of convergence of discrete approximations for stochastic differential equations. B. Grigelionis (Ed.) Stochastic Systems: Proc. IFIP-WG 7/1 Working Conference Vilnius 1978. Lect. Notes Contr. Inf. Sciences No. 25, Springer-Verlag, Berlin 1980, pp 162–171.Google Scholar
  2. [2]
    J.M.C. CLARK. An efficient approximation scheme for a class of stochastic differential equations. W.H. Fleming, L.G. Gorostiza (Eds.) Advances in Filtering and Optimal Stochastic Control:Proc. IFIP-WG 7/1 Working Conference Cocoyoc, Mexico 1982. Lect. Notes Contr. Inf. Sciences, No. 42. Springer-Verlag, Berlin 1982 pp 69–78.Google Scholar
  3. [3]
    P. HALL, C.C. HEYDE. Martingale Limit Theory and its Application, Academic Press, New York, 1980.Google Scholar
  4. [4]
    C.C. HEYDE. On Central limit and iterated logarithm supplements to the martingale convergence theorem. J. Appl. Prob. 14 1977, pp 758–775.Google Scholar
  5. [5]
    E.J. McSHANE. Stochastic Calculus and Stochastic Models. Adademic Press, New York 1974.Google Scholar
  6. [6]
    G.N. MIL'SHTEIN. Approximate integration of stochastic differential equations. Theory Prob. Appl., 19, 1974, pp. 557–562.Google Scholar
  7. [7]
    N.J. NEWTON. Discrete Approximations for Markov-chain filters, Ph.D. Thesis, University of London 1983.Google Scholar
  8. [8]
    E. PARDOUX, D. TALAY. Discretization and simulation of stochastic differential equations. To appear in Acta Applicandae Mathematicae.Google Scholar
  9. [9]
    W. RÜMELIN. Numerical treatment of stochastic differential equations. SIAM J. Numer. Anal. 19(3) 1982, pp 604–613.Google Scholar

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  1. 1.Department of Electrical EngineeringImperial CollegeLondonEngland

Personalised recommendations